zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Positive solutions of nonlinear fractional differential equations with integral boundary value conditions. (English) Zbl 1232.34010
Summary: We consider the existence of positive solutions for a class of nonlinear boundary-value problem of fractional differential equations with integral boundary conditions. Our analysis relies on known Guo-Krasnoselskii fixed point theorem.
MSC:
34A08Fractional differential equations
References:
[1]Podlubny, I.: Fractional differential equations, Math. sci. Eng. (1999)
[2]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives. Theory and applications, (1993) · Zbl 0818.26003
[3]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, North-holland math. Stud. 204 (2006)
[4]Lazarević, M. P.; Spasić, A. M.: Finite-time stability analysis of fractional order time-delay systems: Gronwall’s approach, Math. comput. Modelling 49, 475-481 (2009) · Zbl 1165.34408 · doi:10.1016/j.mcm.2008.09.011
[5]Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear anal. 69, 2677-2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[6]Zhou, Y.; Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal. Real world appl. 11, 4465-4475 (2010)
[7]Stojanovic, M.; Gorenflo, R.: Nonlinear two-term time fractional diffusion-wave problem, Nonlinear anal. Real world appl. 11, 3512-3523 (2010) · Zbl 1203.35289 · doi:10.1016/j.nonrwa.2009.12.012
[8]Benchohra, M.; Cabada, A.; Seba, D.: An existence result for nonlinear fractional differential equations on Banach spaces, Bound. value probl. 2009 (2009)
[9]Bai, Z. B.; Lü, H. S.: Positive solutions of boundary value problems of nonlinear fractional differential equation, J. math. Anal. appl. 311, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[10]Zhang, S. Q.: Positive solutions for boundary value problems of nonlinear fractional differential equations, Electron. J. Differential equations 2006, 1-12 (2006)
[11]Darwish, M. A.; Ntouyas, S. K.: On initial and boundary value problems for fractional order mixed type functional differential inclusions, Comput. math. Appl. 59, 1253-1265 (2010) · Zbl 1189.34029 · doi:10.1016/j.camwa.2009.05.006
[12]Agarwal, R. P.; Benchohra, M.; Hamani, S.: Boundary value problems for differential inclusions with fractional order, Adv. stud. Contemp. math. 16, No. 2, 181-196 (2008) · Zbl 1152.26005
[13]Bai, C.: Impulsive periodic boundary value problems for fractional differential equation involving Riemann-Liouville sequential fractional derivative, J. math. Anal. appl. 384, 211-231 (2011)
[14]Girejko, E.; Mozyrska, D.; Wyrwas, M.: A sufficient condition of viability for fractional differential equations with the Caputo derivative, J. math. Anal. appl. 381, 146-154 (2011) · Zbl 1222.34007 · doi:10.1016/j.jmaa.2011.04.004
[15]Ahmad, B.; Agarwal, R. P.: On nonlocal fractional boundary value problems, Dyn. contin. Discrete impuls. Syst. ser. A math. Anal. 18, 535-544 (2011) · Zbl 1230.26003 · doi:http://online.watsci.org/abstract_pdf/2011v18/v18n4a-pdf/9.pdf
[16]Ahmad, B.; Nieto, J. J.; Alsaedi, A.; El-Shahed, M.: A study of nonlinear Langevin equation involving two fractional orders in different intervals, Nonlinear anal. Real world appl. 13, 599-606 (2012)
[17]Agarwal, R. P.; Ahmad, B.: Existence of solutions for impulsive anti-periodic boundary value problems of fractional semilinear evolution equations, Dyn. contin. Discrete impuls. Syst. ser. A math. Anal. 18, 457-470 (2011) · Zbl 1226.26005 · doi:http://online.watsci.org/abstract_pdf/2011v18/v18n4a-pdf/3.pdf
[18]Wang, G.; Ahmad, B.; Zhang, L.: Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order, Nonlinear anal. 74, 792-804 (2011) · Zbl 1214.34009 · doi:10.1016/j.na.2010.09.030
[19]Ntouyas, S. K.; Wang, G.; Zhang, L.: Positive solutions of arbitrary order nonlinear fractional differential equations with advanced arguments, Opuscula math. 31, 433-442 (2011)
[20]Wang, G.: Boundary value problems for systems of nonlinear integro-differential equations with deviating arguments, J. comput. Appl. math. 234, 1356-1363 (2010) · Zbl 1195.45033 · doi:10.1016/j.cam.2010.01.009
[21]Wang, G.; Song, G.; Zhang, L.: Integral boundary value problems for first order integro-differential equations with deviating arguments, J. comput. Appl. math. 225, 602-611 (2009) · Zbl 1169.45002 · doi:10.1016/j.cam.2008.08.030
[22]Jiang, J. Q.; Liu, L. S.; Wu, Y. H.: Second-order nonlinear singular Sturm-Liouville problems with integral boundary conditions, Appl. math. Comput. 215, 1573-1582 (2009) · Zbl 1181.34035 · doi:10.1016/j.amc.2009.07.024
[23]Zhang, X. M.; Feng, M. Q.; Ge, W. G.: Existence result of second-order differential equations with integral boundary conditions at resonance, J. math. Anal. appl. 353, 311-319 (2009) · Zbl 1180.34016 · doi:10.1016/j.jmaa.2008.11.082
[24]Jankowski, T.: Positive solutions for fourth-order differential equations with deviating arguments and integral boundary conditions, Nonlinear anal. 73, 1289-1299 (2010) · Zbl 1200.34072 · doi:10.1016/j.na.2010.04.055
[25]Benchohra, M.; Nieto, J. J.; Ouahab, A.: Second-order boundary value problem with integral boundary conditions, Bound. value probl. 2011 (2011) · Zbl 1208.34015 · doi:10.1155/2011/260309
[26]Feng, M.; Zhang, X.; Ge, W.: New existence results for higher-order nonlinear fractional differential equation with integral boundary conditions, Bound. value probl. 2011 (2011)
[27]Salem, H. A. H.: Fractional order boundary value problem with integral boundary conditions involving Pettis integral, Acta math. Sci. ser. B engl. Ed. 31, No. 2, 661-672 (2011)
[28]Ahmad, B.; Sivasundaram, S.: Existence of solutions for impulsive integral boundary value problems of fractional order, Nonlinear anal. Hybrid syst. 4, 134-141 (2010) · Zbl 1187.34038 · doi:10.1016/j.nahs.2009.09.002
[29]Ahmad, B.; Alsaedi, A.; Alghamdi, B.: Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions, Nonlinear anal. Real world appl. 9, 1727-1740 (2008) · Zbl 1154.34311 · doi:10.1016/j.nonrwa.2007.05.005
[30]Guo, D.; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988)
[31]Graef, J. R.; Kong, L.; Wang, H.: Existence, multiplicity, and dependence on a parameter for a periodic boundary value problem, J. differential equations 245, 1185-1197 (2008) · Zbl 1203.34028 · doi:10.1016/j.jde.2008.06.012
[32]Wang, H.: On the number of positive solutions of nonlinear systems, J. math. Anal. appl. 281, No. 1, 287-306 (2003) · Zbl 1036.34032 · doi:10.1016/S0022-247X(03)00100-8
[33]Anastassiou, G. A.: Fractional differentiation inequalities, (2009)